MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; TRANSDUCER, BLOOD PRESSURE

ANGIODYNAMICS ANGIODYNAMICS; TRANSDUCER, BLOOD PRESSURE
Catalog Number H7498060100121
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device from the reported event has been returned to angiodynamics, however the device evaluation has not yet been concluded.Upon completion of the investigation, a supplemental medwatch will be submitted.((b)(4)).
 
Event or Problem Description
As reported by angiodynamics' distributor in (b)(4), " it was reported that there was air leaking into the manifold when withdrawing fluid into the syringe.There was no reported patient injury." the used device has been returned to angiodynamics for evaluation.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the perceptor dts and manifolds product family and the failure mode "device air bubbles." no adverse trend was indicated.As received, the 3v manifold was returned with what appeared to be bio material {blood} inside and out.A visual inspection upon receipt was performed.It was noted during the visual inspection that the o-ring was missing from the rotating adaptor.The reported complaint description was confirmed for rotating adaptor (ra) leaking air.The root cause of the air leak was a result of a missing o-ring in the rotating adaptor assembly on the manifold.The root cause of this issue is operator error during the manual assembly process.This device non-conformance was not observed during the 100% visual inspection of the ra/o-ring post assembly.A department wide re-training for manufacturing associates who work in the manual manifold assembly area has been performed on the ra swaging procedure and visual inspections per angiodynamics' procedures.(pr20066).

Brand Name
ANGIODYNAMICS
Common Device Name
TRANSDUCER, BLOOD PRESSURE
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key7756338
Report Number1317056-2018-00155
Device Sequence Number13773186
Product Code DRS
UDI-Device IdentifierH7498060100121
UDI-PublicH7498060100121
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K951722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2020
Device Catalogue NumberH7498060100121
Device Lot Number5225259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1